# SDR DALA2016102607704

- Difficulty date: October 6, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,415 hours, 22,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FORWARD CARGO PIT PANEL FLOOR 120DF HAS AREAS OF CORROSION 3 SIDES UPPER.  MAINTENANCE FABRICATED, LOCATED AND DRILLED 1 EA FLOOR PANEL 120DF IAW SRM 51-40-05.
